MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 12MM, STRL; PLATE, FIXATION, BONE

ARTHREX, INC. LO-PRO SCRW,TI,3.5MMX 12MM, STRL; PLATE, FIXATION, BONE
Model Number LO-PRO SCRW,TI,3.5MMX 12MM, STRL
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Visual evaluation did not showed any damaged to the returned device.Dimensions as length and diameters were measured, and it was found to meet drawings specifications per c19811 rev.0.
 
Event or Problem Description
It was reported that during a procedure, the surgeon placed the ar-8935-12s in the screw hole several times, but it didn't work.The case was completed by using a new ar-8935-12s.No patient harm.

Brand Name
LO-PRO SCRW,TI,3.5MMX 12MM, STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19203794
Report Number1220246-2024-02571
Device Sequence Number8034699
Product Code HRS
UDI-Device Identifier00888867211025
UDI-Public00888867211025
Combination Product (Y/N)N
PMA/510(K) Number
K203294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberLO-PRO SCRW,TI,3.5MMX 12MM, STRL
Device Catalogue NumberAR-8935-12S
Device Lot Number10505125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2021
Initial Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown